# SDR C8GA973204

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KTPA/KATL - FLT 103/18 - LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECK PER MM 32-31-0 WITH AIRCRAFT ON JACKS.  NO FAULTS NOTED.  CYCLED GEAR MANY TIMES.  GEAR AND INDICATION SYSTEM OPS CK OK.  VERIFIED A-SYSTEM HYDRAULIC OPERATION FROM BOTH ENGINE PUMPS.  OPS CK NORMAL.  NO FURTHER INDICATION OF RECURRENCE ON SUBSEQUENT FLIGHTS.  (X)
